# SDR NACA2022121500001

- Difficulty date: December 15, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,168 hours, 14,576 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cabin Air Sys
- Condition: Leaking
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT DUCT PRESSURE WAS OSCILLATING BETWEEN 25 TO 45 PSI FROM 1000 TO 10000 FEET DURING CLIMBOUT. INSPECTED AND LEAK CHECKED BOTH LEFT AND RIGHT AC SYSTEMS. FOUND AIR LEAK BETWEEN RIGHT PACK HEATER AND CONDENSER, REPLACED PACKING PER AMM 21-51-07, BOTH OPS AND LEAK CHECKS OK
